# SDR KO0R201707120048

- Difficulty date: July 12, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N763CK
- Make and model: Boeing 767-300
- Aircraft serial: 26233
- Aircraft time: 83,218 hours, 24,480 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 1540 BETWEEN STRINGERS 35L & 36L IS CORRODED.
